liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Static spacetimes with prescribed multipole moments: a proof of a conjecture by Geroch
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.
2009 (English)In: Classical and quantum gravity, ISSN 0264-9381, Vol. 26, no 21, 1-26 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we give sufficient conditions on a sequence of multipole moments for a static spacetime to exist with precisely these moments. The proof is constructive in the sense that a metric having prescribed multipole moments up to a given order can be calculated. Since these sufficient conditions agree with already known necessary conditions, this completes the proof of a long standing conjecture due to Geroch.

Place, publisher, year, edition, pages
Bristol, UK: IOP Publishing , 2009. Vol. 26, no 21, 1-26 p.
Keyword [en]
static spacetimes, multipole moments
National Category
Computational Mathematics
URN: urn:nbn:se:liu:diva-52726DOI: 10.1088/0264-9381/26/21/215009OAI: diva2:285345
Available from: 2010-01-11 Created: 2010-01-11 Last updated: 2010-01-13

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Herberthson, Magnus
By organisation
Applied MathematicsThe Institute of Technology
In the same journal
Classical and quantum gravity
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 310 hits
ReferencesLink to record
Permanent link

Direct link